# SDR KBM2004F00199

- Difficulty date: August 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002301
- Part serial: 99J0647G
- Condition: Inoperative
- Location: Directional Gyro
- Part time: 289 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAG STAYS INOPERATIVE.  REMOVED AND REPLACED DG.
